# SDR DALR950006

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR, CORROSION WAS FOUND IN THE RIGHT WING REAR SPAR TO FUSELAGE UPPER WING ROOT TENSION FITTING BOLT HOLE.  THE BOLT HOLE WAS OVESIZED TO CLEAN UP CORROSION PER DL ERA 270605-14.  TT 38155 HRS.  CYCLES, 18905.  (X)
